MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI632
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6)2026, due to patient requiring serial mris.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
Device analysis report attached.

Brand Name
Nucleus CI632 Profile Plus with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50878482
Report Number6000034-2026-03348
Device Sequence Number15797840
Product Code MCM
UDI-Device Identifier09321502036580
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2025
Device Model NumberCI632
Device Catalogue NumberP783831
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale